# SDR UALA2009051501380

- Difficulty date: May 13, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 76,777 hours, 9,284 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: 60 Hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING AT SEAT 60 HJ.  WILL NEED LIGHT ASSY. ALL OTHER EMERGENCY LIGHT NORMAL. REPLACED LIGHT ASSY, CHECKS OKAY.
